# SDR WX0A070287

- Difficulty date: April 26, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53294
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 716708
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FLIGHT CREW REPORT THE RIGHT ENGINE FAILED AND THE ENGINE WAS SHUTDOWN PER THE EMERGENCY PROCEDURES CHECKLIST.  THE AIRCRAFT RETURNED TO LAS VEGAS WITHOUT INCIDENT.  MAINTENANCE DEPARTMENT PERSONNEL REPLACED THE ENGINE IAW THE APPLICABLE AIRCRAFT MAINTENANCE MANUAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
